Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Generalized Aluthge transformation
on $p$-hyponormal operators


Author: Takayuki Furuta
Journal: Proc. Amer. Math. Soc. 124 (1996), 3071-3075
MSC (1991): Primary 47B20, 47A63
DOI: https://doi.org/10.1090/S0002-9939-96-03580-0
MathSciNet review: 1350943
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We shall introduce a generalized Aluthge transformation on $p$-
hyponormal operators and also, by using the Furuta inequality, we shall give several properties on this generalized Aluthge transformation as further extensions of some results of Aluthge.


References [Enhancements On Off] (What's this?)

  • 1. A. Aluthge, On $p$-hyponormal operators for $0<p<1$, Integral Equations Operator Theory 13 (1990), 307--315. MR 91a:47025
  • 2. ------, Properties of $p$-hyponormal operators, unpublished dissertation, Vanderbilt University, Nashville, TN, August 1990.
  • 3. B. P. Duggal, On $p$-hyponormal contraction, Proc. Amer. Math. Soc. 123 (1995), 81--86. MR 95d:47025
  • 4. M. Fujii, Furuta's inequality and its mean theoretic approach, J. Operator Theory 23 (1990), 67--72. MR 91g:47012
  • 5. T. Furuta, On the polar decomposition of an operator, Acta Sci. Math. (Szeged) 46 (1983), 261--268. MR 86d:47027
  • 6. ------, $A\ge B\ge 0$ assures $(B^rA^pB^r)^{1/q}\ge B^{(p+2r)/q}$ for $r\ge 0$, $p\ge 0$, $q\ge 1$ with $(1+2r)q\ge p+2r$, Proc. Amer. Math. Soc. 101 (1987), 85--88. MR 89b:47028
  • 7. ------, A proof via operator means of an order preserving inequality, Linear Algebra Appl. 113 (1989), 129--130. MR 89k:47023
  • 8. ------, Elementary proof of an order preserving inequality, Proc. Japan Acad. 65 (1989), 126. MR 90g:47029
  • 9. E. Heinz, Beiträge zur Störungstheorie der Spektralzerlegung, Math. Ann. 123 (1951), 415--438. MR 13:471f
  • 10. E. Kamei, A satellite to Furuta's inequality, Math. Japon. 33 (1988), 883--886. MR 89m:47011
  • 11. K. Löwner, Über monotone Matrixfunktionen, Math. Z. 38 (1934), 177--216.
  • 12. D. Xia, On the non-normal operators---semihyponormal operators, Sci. Sinica 23 (1980), 700--713. MR 82g:47020
  • 13. ------, Spectral theory of hyponormal operators, Birkhäuser Verlag, Boston, 1983. MR 87j:47036

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47B20, 47A63

Retrieve articles in all journals with MSC (1991): 47B20, 47A63


Additional Information

Takayuki Furuta
Affiliation: Department of Applied Mathematics, Faculty of Science, Science University of Tokyo, 1-3 Kagurazaka, Shinjuku, Tokyo 162, Japan

DOI: https://doi.org/10.1090/S0002-9939-96-03580-0
Keywords: $p$-hyponormal operator, Aluthge transformation, Furuta inequality
Received by editor(s): March 9, 1995
Additional Notes: The author’s research was supported in part by Grant-in-Aid for Scientific Research
Dedicated: Dedicated to Professor C. R. Putnam on his retirement with respect and affection
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society